# SDR TRBA20120501004

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 429
- Aircraft time: 34,149 hours, 31,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE AFT FLASHLIGHT BATTERY LOW IAW THE FAA REPORT.  ACFT REMOVED FROM SERVICE.  REPLACED BATTERY.  ACFT RETURNED TO SERVICE.
